# SDR SWAA2019030530219

- Difficulty date: February 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT CORRODED AT BS 947, BETWEEN RBL 19 TO LBL 10.  R&R SUPPORT PER DWG AND SRM.
